# SDR AALA201803129015

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 5,468 hours, 2,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE,  1475 PSI AND 50 DEGREES FARENHEIT.  SERVICED THE L4 DOOR EMERGENCY CYLINDER PRESSURE IAW AMM 52-10-00.
